# SDR 98ZZZX1686

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105WB
- Make and model: Amtr MINI500
- System (JASC): 6710 · Main Rotor Control
- Part: Nut
- Part number: 0470
- Condition: Detached
- Location: M/R Control
- Part time: 108 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR CONTROL NUT BACKED OFF OF BOLT P/N 0434 DISCONNECTING MAIN ROTOR PITCH CONTROL.  SUBMITTER STATED NUT AND BOLT ASSY SHOULD BE DOUBLE-NUTTED OR DRILLED AND COTTER KEYED TO PREVENT SEPARATION.  THERE ARE A TOTAL OF 4 OF THESE ASSEMBLIES IN THE CONTROL SYSTEM.
